# SDR CALA2025121212048

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 64,232 hours, 23,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT INOP AT SEAT 31 C PERFORMED FLOOR PROXIMITY LIGHT - LAMP.REPLACEMENT AT SEAT 31C IAW AMM 33-51-11-960-801 OPS CHECK GOOD. PARTS USED: 29-3326-3-0013, QTY :1
